Home

Blood Art

April 29, 2014

Peter has about two months left on a six-month course of Acutane, a medication that treats acne.  It has three side effects that have affected Peter. One is bloody noses. Lots of them. And this is what the teenage boy who lives in our house does with that.

Image

 

Gross or inspired?  You decide.

The second side effect is very, very, very dry skin and lips. The treatment is designed to dry up all your oil-producing glands and thus eliminate the oil buildup that causes acne.  I guess you could say that it is working great. His face is stiff as a board and his lips look like someone took a cheese grater to them. Quite a sight, but he doesn’t complain. He’s always had a very high tolerance for discomfort.

The final side effect (there are others, but these are the three bothering Peter the most) is painful joints. This has the most unfortunate effect of slowing Peter way down. He didn’t inherit his mama’s speed anyway, so this really compounds the problem. He is noticeably slow, almost comically so, around the bases.  Poor guy.

Anyway, we are not begrudging him his blood art.

(It’s not that we use that sink for food or anything…)

IMG_0385

 

(Photo taken last week when I was making some carrot juice and wanted to remember how many carrots it took to produce a quart of juice…about two dozen.)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: